Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 289-295
http://dx.doi.org/10.1155/S1048953397000361

Generalized nonlinear variational inequality problems involving multivalued mappings

1International Publications, 12046 Coed Drive, Orlando 32826, Florida, USA
2Istituto per la Ricerca di Base, Monteroduni (IS), Molise I-86075, Italy

Received 1 March 1996; Revised 1 May 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram U. Verma, “Generalized nonlinear variational inequality problems involving multivalued mappings,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 3, pp. 289-295, 1997. https://doi.org/10.1155/S1048953397000361.